# SDR WX0400039

- Difficulty date: September 28, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED TAIL EMERGENCY LIGHT AND CATWALK EMERGENCY LIGHTS  INOPERATIVE.  MAINTENANCE RE-LAMPED TAIL EMERGENCY LIGHT, RE-SEATED RIGHT SIDE CATWALK LIGHT AND RE-LAMPED LEFT SIDE CATWALK LIGHT.  TAIL AND CATWALK EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
